# SDR JR2R20220729153

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 18,327 hours, 10,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,327 hours, 10,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH SEAT TRACK CORRODED BETWEEN FR19 AND FR20
